# SDR 0202159975

- Difficulty date: June 27, 2002
- Submitted: July 15, 2002
- Operation: Air carrier
- Aircraft: N9339
- Make and model: Doug DC-9-31
- Aircraft serial: 47382
- Aircraft time: 81,096 hours, 84,700 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Cap
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During an MCK in ATL, corrosion was found in the upper flange of the center wing upper skin cap. The cap is located at sta 681. The corrosion was blended out and at three locations was determined to be ouit of limits. Repaired per EA 99-190532.
